MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE 5

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD. SIZE 5
Model Number 01.12.165
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 july 2025.Lot 2401234: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 2029-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: implant mobilization is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had hip pain and the surgeon determined the cause was loosening around the lateral shoulder of the implant and the cause is unknown.At about 8 months post primary the surgeon revised the stem, head and liner.The surgery was completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P COLLARED STD. SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22803543
Report Number3005180920-2025-00763
Device Sequence Number8950782
Product Code LZO
UDI-Device Identifier07630040731898
UDI-Public07630040731898
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.165
Device Lot Number2401234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient RaceBlack Or African American